# SDR CALA2019040200517

- Difficulty date: April 2, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 94,043 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE FLIGHT DECK PARTITION,ALUMINUM SUPPORT STRUCTURE IS GOUGED AT 2 LOCATIONS AT APPROXIMATELY STA 245 RBL20 WL230. AFT SIDE OF THE FIGHT DECK PARTITION ALUMINUM SUPPORT STRUCTURE AT STA245 RBL20 WL230 REPAIRED AS PER EC/RA 5315-01116. ADD EMP:V923996 RII BY TA764.
